Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re: which med is it?
Apr 18, 2012

The isentress had affected my sleep for yrs. I assumed after so long something had to give. Yes. otherwise easy tolerance. I really dont want want to start anti depressant also.. i was perfectly OK til last thursday. No issues with that before. Why the breakthrough suddenly? Although undiagnosed. I have been a little OCD. SO try complera and see,or restart the old and get a shrink. The sysmptoms of manic depression is terrifying and awful. Scared of symptoms returning. Have family around for bad times. One pill a day does sound appealing. In Florida. Always sunny!

Response from Dr. Young

Hi again.

I don't think that there is a right or wrong approach to your situation, but I don't think that your OCD or bipolar mood is caused by your HIV medications.

It's not unreasonable, no matter what you decide, to seek good mental health care and counseling.

Be well, BY



Previous
antiacids and arvs
Next
blood transfusion to hiv patient

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement